Aa
MedHelp.org will cease operations on May 31, 2024. It has been our pleasure to join you on your health journey for the past 30 years. For more info, click here.
Aa
A
A
A
Close
Avatar universal

What is this?

I took an antibiotic for a mild yeast infection last night, and before I had the medicine I would sometimes get little itchy red bumps on my thighs and sometimes legs, but after I took the medicine this showed up today.
2 Responses
Sort by: Helpful Oldest Newest
363281 tn?1714899967
COMMUNITY LEADER
I would say you had an allergic reaction. If you are still having issues, I would certainly see you GP.
Helpful - 0
1950425 tn?1452914516
See your GP as it sounds like a reaction to the meds
Helpful - 0

You are reading content posted in the General Health Community

Top General Health Answerers
363281 tn?1714899967
Nelson, New Zealand
1756321 tn?1547095325
Queensland, Australia
19694731 tn?1482849837
AL
80052 tn?1550343332
way off the beaten track!, BC
Learn About Top Answerers
Popular Resources
Discharge often isn't normal, and could mean an infection or an STD.
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.